# SDR F3LA2018040300307

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 24,814 hours, 10,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: R1 Door Bottle
- Component: Bottle, Ratier
- Component part number: FE240006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST BOTTLE WILL NOT HOLD PRESSURE.   REMOVED AND REPLACED THE ASSIST BOOTLE DIAPHRAGM. OPS TESTED GOOD.   R1 DOOR SERVICED TO 1700 PSI IAW AMM 52-10-00-420-061A, AND 52-10-00, PB 301, CONF 00.  AIRCRAFT OK TO CONTINUE.
